# SDR AALA202505129229

- Difficulty date: May 10, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 93,877 hours, 12,182 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND EMG EXIT LIGHTS INOP FROM ROW 26 THROUGH 40. MAINTENANCE FOUND PLUG DISCONECTED AND  CONNECTED PLUG P1 AT SEAT 26. EPL OPS NORMALIAW AMM 33-51-00.
